# SDR FDEA201106222377

- Difficulty date: June 22, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 68,116 hours, 14,185 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6744503
- Condition: Delaminated
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD AILERON LOWER SURFACE INBD EDGE FOUND DELAMINATED.  COMPLIED WITH EA 1-5750-150345.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 112.
